Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 23(1); February 2016
1.
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS

CHOI, SANG IL;GOO, YOON HOE;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 1-12
2.
ON SOME UNBOUNDED DOMAINS FOR A MAXIMUM PRINCIPLE

CHO, SUNGWON;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 13-19
3.
A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS

JO, KYEONGHEE;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 21-34
4.
HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES

DESHPANDE, BHAVANA;HANDA, AMRISH;KOTHARI, CHETNA;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 35-51
5.
ON TRACE FORMS OF GALOIS EXTENSIONS

KANG, DONG SEUNG;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 53-59
6.
AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARY

ORNEK, BULENT NAFI;AKYEL, TUGBA;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 61-72
7.
HUGE COUPLED COINCIDENCE POINT THEOREM FOR GENERALIZED COMPATIBLE PAIR OF MAPPINGS WITH APPLICATIONS

DESHPANDE, BHAVANA;HANDA, AMRISH;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 73-96
8.
DUAL QUATERNIONIC REGULAR FUNCTION OF DUAL QUATERNION VARIABLES

KIM, JI EUN;SHON, KWANG HO;
The Pure and Applied Mathematics, vol. 23, iss. 1, 2016, pp. 97-104